# SDR UIEA2018100302172

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,899 hours, 19,330 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT "LT ENG BLEED OFF" EICAS. PERFORMED BITE TEST OF AIR SUPPLY MONITOR UNIT PASSED NO FAULTS OR EICAS MSG AT THIS TIME AMM 36-11-0.
